MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS HO 14.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS HO 14.0; PROSTHESIS, HIP
Catalog Number 51-107140
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during the procedure, the surgeon noticed debris on the implant.The debris was removed and the implant was used to complete the procedure.Attempts have been made and no further information is available.
 
Event or Problem Description
No additional even informatin to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual evaluation could not performed.This complaint cannot be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.The likely conditions of the device when it left zimmer biomet, or the root cause of the reported event cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 MP TYPE1 PPS HO 14.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17622920
Report Number0001825034-2023-02004
Device Sequence Number6084128
Product Code KWA
UDI-Device Identifier00880304513518
UDI-Public(01)00880304513518(17)281024(10)6408228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-107140
Device Lot Number6408228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown